# SDR SWIA95691

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2720B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC715
- Engine: Garrtt TPE33111U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: 2719158007
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE LOST TORQUE APPROXIMATELY 20 PERCENT (WILL NOT MAKE TARGET TORQUE).  CHECKED RT ENGINE TORQUE CALS, CHECKED GOOD.  RAN RT ENGINE TO TAKEOFF TORQUE.  ONLY MADE 82 PERCENT AT 650 DEGREES.  REMOVED AND REPLACED RT TORQUE INDICATOR. RAN ENGINE TO TAKEOFF TORQUE, 84 PERCENT AT 610 DEGREES.  OPS CHECK GOOD.  ALSO, RAN ENGINE AT ALL POWER SETTINGS AND TORQUE STAYED STEADY.  OPS CHECK.
